American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53Cxx) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeff Cheeger and Gang Tian. Curvature and injectivity radius estimates for Einstein 4-manifolds. J. Amer. Math. Soc. 19 (2006) 487-525. MR 2188134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1